Kirkland Signature Non-Drowsy AllerClear Antihistamine 10mg., 365 Tablets

$0.00

Features:

  • Compare to Claritin® Active Ingredient
  • Loratadine 10 mg./Antihistamine/Indoor/Outdoor Allergy Relief
  • Non-Drowsy When Taken as Directed
  • Medicine Form: Tablet

Store Price: ₱626.28


Please note that the price may be changed at any time without further notice.
Price stated do not include sales, use or excise tax or any other tax.

For more information visit https://www.costco.com/kirkland-signature-non-drowsy-allerclear-antihistamine-10mg.%2c-365-tablets.product.11602332.html

Reviews

There are no reviews yet.

Be the first to review “Kirkland Signature Non-Drowsy AllerClear Antihistamine 10mg., 365 Tablets”

Your email address will not be published. Required fields are marked *

Shopping Cart